Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 140, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Oct 21, 2021, 2:48 AM PDT. It took effect at Oct 21, 2021, 9:00 AM PDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Oct 21, 2021, 2:48 AM PDT (09:48 UTC)
- In effect from
- Oct 21, 2021, 9:00 AM PDT
- Expired
- Oct 22, 2021, 3:00 AM PDT
- In force
- 18 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
497 WHUS76 KLOX 210948 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 248 AM PDT Thu Oct 21 2021 PZZ645-670-211600- /O.NEW.KLOX.SC.Y.0139.211021T0948Z-211021T1600Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- Point Piedras Blancas to Point Sal from 10 to 60 NM- 248 AM PDT Thu Oct 21 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM and Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-676-211800- /O.NEW.KLOX.SC.Y.0140.211021T2200Z-211022T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 248 AM PDT Thu Oct 21 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY... * WHAT...Hazardous sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island and Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...From 3 PM this afternoon to 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hall
5 follow-up statements
418 WHUS76 KLOX 211431 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 731 AM PDT Thu Oct 21 2021 PZZ673-212100- /O.EXB.KLOX.SC.Y.0139.000000T0000Z-211021T2100Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 731 AM PDT Thu Oct 21 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 2 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ645-670-212100- /O.EXT.KLOX.SC.Y.0139.000000T0000Z-211021T2100Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- Point Piedras Blancas to Point Sal from 10 to 60 NM- 731 AM PDT Thu Oct 21 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM and Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 2 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ676-212245- /O.EXT.KLOX.SC.Y.0140.211021T1600Z-211022T1000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 731 AM PDT Thu Oct 21 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...Hazardous sea conditions. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-212245- /O.CON.KLOX.SC.Y.0140.211021T2200Z-211022T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 731 AM PDT Thu Oct 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY... * WHAT...Hazardous sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 3 PM this afternoon to 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
169 WHUS76 KLOX 211614 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 914 AM PDT Thu Oct 21 2021 PZZ650-211715- /O.CAN.KLOX.SC.Y.0140.211021T2200Z-211022T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 914 AM PDT Thu Oct 21 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds are not longer expected to increase as much today, but are expected to increase significantly on Friday. $$ PZZ673-220015- /O.EXT.KLOX.SC.Y.0139.000000T0000Z-211022T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 914 AM PDT Thu Oct 21 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ645-670-212100- /O.CON.KLOX.SC.Y.0139.000000T0000Z-211021T2100Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- Point Piedras Blancas to Point Sal from 10 to 60 NM- 914 AM PDT Thu Oct 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM and Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 2 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ676-220015- /O.CON.KLOX.SC.Y.0140.000000T0000Z-211022T1000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 914 AM PDT Thu Oct 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...Hazardous sea conditions. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
524 WHUS76 KLOX 212153 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 253 PM PDT Thu Oct 21 2021 PZZ673-220600- /O.CON.KLOX.SC.Y.0139.000000T0000Z-211022T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 253 PM PDT Thu Oct 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ676-220600- /O.CON.KLOX.SC.Y.0140.000000T0000Z-211022T1000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 253 PM PDT Thu Oct 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...Hazardous sea conditions. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
901 WHUS76 KLOX 220247 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 747 PM PDT Thu Oct 21 2021 PZZ673-221000- /O.CON.KLOX.SC.Y.0139.000000T0000Z-211022T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 747 PM PDT Thu Oct 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ676-221000- /O.CON.KLOX.SC.Y.0140.000000T0000Z-211022T1000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 747 PM PDT Thu Oct 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...Hazardous sea conditions. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
697 WHUS76 KLOX 220948 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 248 AM PDT Fri Oct 22 2021 PZZ673-221800- /O.EXP.KLOX.SC.Y.0139.000000T0000Z-211022T1000Z/ /O.NEW.KLOX.SC.Y.0141.211022T2200Z-211024T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 248 AM PDT Fri Oct 22 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...From 3 PM this afternoon to 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ676-221800- /O.EXP.KLOX.SC.Y.0140.000000T0000Z-211022T1000Z/ /O.NEW.KLOX.SC.Y.0141.211022T2200Z-211024T1000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 248 AM PDT Fri Oct 22 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... * WHAT...Hazardous sea conditions. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...From 3 PM this afternoon to 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ670-221800- /O.NEW.KLOX.SC.Y.0141.211022T2200Z-211024T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 248 AM PDT Fri Oct 22 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...From 3 PM this afternoon to 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-221800- /O.NEW.KLOX.SC.Y.0141.211022T2200Z-211023T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 248 AM PDT Fri Oct 22 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... * WHAT...Hazardous sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 3 PM this afternoon to 3 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 20, 8:02 PM PDT, 6 hours 46 minutes earlier.
Area forecast discussion, Oct 20, 8:02 PM PDT, 6 hours 46 minutes before
Area Forecast Discussion National Weather Service Los Angeles/Oxnard CA 802 PM PDT Wed Oct 20 2021 .SYNOPSIS...20/457 PM. Mostly quiet weather expected this week, warming through Thursday then cooling through Saturday. Very light rain is possible for San Luis Obispo County through this evening, and on Friday. A approaching storm system will bring widespread moderate to heavy rain later Sunday and Monday, with minor flooding, gusty winds, and cooler conditions possible. Warming and drying are expected next Tuesday and Wednesday. && .SHORT TERM (WED-SAT)...20/751 PM. ***UPDATE*** Quiet conditions prevail across Southwest California this evening, aside from gusty north winds through the western passes and canyons of the Santa Barbara South Coast. Gusts of 30-35 mph are currently observed near Gaviota and Refugio, and models show a slight increase in winds over this area through around 2 AM. Will update forecast to indicate local gusts to 40 mph for these far western canyons, but do not expect widespread gusts. Otherwise, an upper trough over northern California is pushing a weak front into the Bay area, with moist southwesterly flow as far south as northwest San Luis County. Will maintain a slight chance of very light showers in this area through late tonight, but so far radar returns are well north of the area, near Monterey. The trickiest part of tonight's forecast continues to be the marine layer formation, and the extent of low cloud coverage. The Central Coast could see some patchy low clouds and fog, although dense fog is unlikely. Further south, feel that light offshore flow will maintain mostly clear skies overnight. ***From Previous Discussion*** Offshore flow over the area, combined with some ridging aloft, will lead to the warmest day of the week on Thursday, with highs between 70 and 80 common. Another trough aloft, currently south of Alaska, will strengthen quickly and sweep through northern California on Friday. A cold front associated with this trough will also move down the California coast, but looks to fizzle out somewhere between Monterey and Santa Barbara. As such, rain is likely over San Luis Obispo County on Friday, with a a chance over Santa Barbara County. Any rain with this front will likely be light, and up to around 0.10 inches. To the south, there is a better chance of low clouds and fog developing, but still not a sure thing. Gusty northwest winds will form behind the front late Friday afternoon and Night, with gusts of 30 to 40 mph likely over southern Santa Barbara County and northern Los Angeles County. There will be some moisture in this flow, and north slope clouds and showers are favorable by Saturday morning. Snow levels are high however and are not expected to lower to any major mountain roads. If the marine inversion does not dissolve with the front, a deep marine layer is likely over Los Angeles and Ventura Counties with some drizzle possible. Friday and Saturday should trend down temperature-wise as a result. .LONG TERM (SUN-WED)...20/228 PM. Most eyes remain parked on our first storm of this rain season. Overall the thinking has not changed much. A low pressure system is expected to form over the Aleutian Islands by tomorrow, then strengthen and move off the Washington Coast by Sunday. A cold front will form south of the low, and likely stall for about 24 hours somewhere over the northern half of California. This stalled plume of moisture and steady rain is now looking more likely to stay north of San Luis Obispo County, which has pulled some of their projected rain totals down a little. So while our area will see less of an Atmospheric River, a healthy cold front is still on target to move through southwest California sometime between late Sunday night and Monday Evening...first for San Luis Obispo County and last through Los Angeles County. Amounts between 1 and 3 inches is still the best estimate for San Luis Obispo and Santa Barbara Counties, with 0.50 to 1.50 for Ventura and Los Angeles Counties. The highest totals will be over the south and southwest facing mountains and foothills. Rain rates should generally stay in the 0.25 to 0.50 inch per hour range, with isolated rates slightly higher. As such, not expecting significant debris flows outside of the fresh Alisal burn scar which could see road impacting flows. Thunderstorms are unlikely, as well as significant snow as snow levels stay above 8,000 feet. There will be some gusty southwest winds around the frontal passage, especially over the mountains. While the majority of the rain should end by late Monday Night, some showers could linger into Tuesday. Expecting warming and drying conditions otherwise Tuesday and especially Wednesday when locally breezy offshore flow may form. && .AVIATION...20/2353Z. At 2315Z, the marine layer depth was around 850 feet deep at KLAX. The top of a weak marine inversion was around 3000 feet with a temperature of 17 degrees Celsius. Low to moderate confidence in the forecast for coastal terminals, with the lowest confidence in coastal sites north of Point Conception. There is 30 percent chance of LIFR to IFR conditions overnight north of Point Conception, and 20% for coastal sites further south. Otherwise, VFR conditions are expected through the period. KLAX...Moderate confidence in the 00Z TAF. There is a 20 percent chance of IFR to LIFR conditions between 08Z-16Z Thursday. Otherwise, VFR conditions are expected through the period. Any easterly winds should remain less than 7 knots. KBUR...High confidence in the 00Z TAF, with VFR conditions expected through the period. && .MARINE...20/749 PM. Moderate confidence in the current forecast. Winds and seas are expected to be below Small Craft Advisory (SCA) levels through Thursday. There is a moderate (30-40 percent) chance of SCA level west to northwest winds for the east Santa Barbara Channel Thursday evening. Winds are expected to increase and a large northwest swell is expected to build from Friday through the weekend. There is a high (60-70 percent) chance in SCA level winds and hazardous seas greater than 10 feet across the outer coastal waters on Friday then continue over most of the weekend. Seas will build again early next week with a very large west-northwest swell moving into the outer coastal waters, with swell energy expected to move into the inner waters of the southern California Bight, along with SCA winds. && .BEACHES...20/112 PM. Increased storm activity across the eastern Pacific Ocean is expected late this week into early next week. This will set the stage for stronger winds and larger swells in the coastal waters. The large swells will impact mainly west facing beaches beginning Friday, with a threat of High Surf conditions from the Central Coast and southward to southern L.A. County. A High Surf Advisory may be posted in the near future. High Surf could potentially begin as early as Friday, lasting through the weekend and into early next week. && .LOX WATCHES/WARNINGS/ADVISORIES... CA...NONE. PZ...NONE. && .HAZARD POTENTIAL OUTLOOK (SAT-WED). Gusty west to northwest winds will create driving hazards over southwest Santa Barbara County and northern Los Angeles County through Saturday. High surf and dangerous rip currents will affect area beaches Friday through Wednesday, largest Monday and Tuesday. A storm system will affect the region Sunday Night and Monday, with moderate to heavy rain, roadway flooding, possible debris flows around the Alisal burn scar, and gusty winds focused in the mountains. && PUBLIC...Kittell/Smith AVIATION...Smith MARINE...Sirard BEACHES...Sweet SYNOPSIS...Smith weather.gov/losangeles
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 21, 2:48 AM PDT | Small Craft Advisory | LOX | 24 hr | |
| Oct 21, 7:49 AM PDT | High Surf Advisory | LOX | 6 hr | |
| Oct 21, 2:28 PM PDT | Beach Hazards Statement | LOX | Los Angeles | 56 hr |
| Oct 21, 2:28 PM PDT | High Surf Advisory | LOX | 56 hr |
Nearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.